Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 74, Number 3

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 74, Number 3 (1968)
Bull. Amer. Math. Soc. 74 (1968)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 74, Number 3 (1968)
Bull. Amer. Math. Soc. 74 (1968)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Nonsolvable finite groups all of whose local subgroups are solvable
John G. Thompson.
Bull. Amer. Math. Soc. 74 (1968), 383-437
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0230809
On associative division algebras
A. A. Albert.
Bull. Amer. Math. Soc. 74 (1968), 438-454
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222114
The annual meeting in San Francisco
Everett Pitcher and Richard S. Pierce.
Bull. Amer. Math. Soc. 74 (1968), 455-466
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Wall’s surgery obstruction groups for $Z ×G$, for suitable groups $G$
Julius L. Shaneson.
Bull. Amer. Math. Soc. 74 (1968), 467-471
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0224102
Intrinsic characterization of polynomial transformations between vector spaces over a field of characteristic zero
G. R. Blakley.
Bull. Amer. Math. Soc. 74 (1968), 472-477
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0224631
New simple Lie algebras of type $D_{4}$
H. P. Allen and J. C. Ferrar.
Bull. Amer. Math. Soc. 74 (1968), 478-483
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222124
Interiority of a holomorphic mapping on the set of its exceptional points
Giacomo Della Riccia.
Bull. Amer. Math. Soc. 74 (1968), 484-487
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222344
The angle of an operator and positive operator products
Karl Gustafson.
Bull. Amer. Math. Soc. 74 (1968), 488-492
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222668
Coincidence theory for infinite dimensional manifolds
K. K. Mukherjea.
Bull. Amer. Math. Soc. 74 (1968), 493-496
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222915
A characterization of spaces with vanishing generalized higher Whitehead products
F. D. Williams.
Bull. Amer. Math. Soc. 74 (1968), 497-499
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222894
Some Tauberian theorems with applications to approximation theory
Harold S. Shapiro.
Bull. Amer. Math. Soc. 74 (1968), 500-504
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0225074
On weak mixing metric automorphisms
James W. England and N. F. G. Martin.
Bull. Amer. Math. Soc. 74 (1968), 505-507
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222251
Boundedness of solutions to linear differential equations
Anthony J. Schaeffer.
Bull. Amer. Math. Soc. 74 (1968), 508-511
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222389
Bounds and maximal solutions for nonlinear functional equations
Jagdish Chandra and B. A. Fleishman.
Bull. Amer. Math. Soc. 74 (1968), 512-516
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222725
Analogues of Artin’s conjecture
Larry Joel Goldstein.
Bull. Amer. Math. Soc. 74 (1968), 517-519
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0223328
Spherical functions on a $\mathfrak{p}$-adic Chevalley group
I. G. Macdonald.
Bull. Amer. Math. Soc. 74 (1968), 520-525
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222089
Modification sets of density zero
Walter Rudin.
Bull. Amer. Math. Soc. 74 (1968), 526-528
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0234209
Some remarks on $l-l$ summability
H. I. Brown and D. R. Kerr.
Bull. Amer. Math. Soc. 74 (1968), 529-532
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0223782
Almost everywhere convergence of Poisson integrals on generalized half-planes
Norman J. Weiss.
Bull. Amer. Math. Soc. 74 (1968), 533-537
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222331
Characterizations of $C^{*}$-algebras
T. W. Palmer.
Bull. Amer. Math. Soc. 74 (1968), 538-540
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222659
On the intersections of cones and subspaces
A. Ben-Israel and A. Charnes.
Bull. Amer. Math. Soc. 74 (1968), 541-544
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0232183
On the existence of exceptional field extensions
Robert Gilmer and William Heinzer.
Bull. Amer. Math. Soc. 74 (1968), 545-547
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222055
A geometric interpretation of the Künneth formula for algebraic $K$-theory
F. T. Farrell and W. C. Hsiang.
Bull. Amer. Math. Soc. 74 (1968), 548-553
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0224675
Free piecewise linear involutions on spheres
C. T. C. Wall.
Bull. Amer. Math. Soc. 74 (1968), 554-558
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222905
Polynilpotent groups of prime exponent
N. D. Gupta.
Bull. Amer. Math. Soc. 74 (1968), 559-561
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222169
An invariant for almost-closed manifolds
David L. Frank.
Bull. Amer. Math. Soc. 74 (1968), 562-567
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222906
Some results on one-relator groups
B. B. Newman.
Bull. Amer. Math. Soc. 74 (1968), 568-571
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222152
Some automorphism groups in noetherian domains
J. Neggers.
Bull. Amer. Math. Soc. 74 (1968), 572-575
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0240134
Generators and relations for certain special linear groups
Richard G. Swan.
Bull. Amer. Math. Soc. 74 (1968), 576-581
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0224724
Fredholm maps and $GL_{c} (E )$-structures
K. D. Elworthy.
Bull. Amer. Math. Soc. 74 (1968), 582-586
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0224113
Diffraction by a hyperbolic cylinder
Clifford O. Bloom.
Bull. Amer. Math. Soc. 74 (1968), 587-589
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0225542
Cohomology of nonassociative algebras
Neal D. Glassman.
Bull. Amer. Math. Soc. 74 (1968), 590-594
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0224662
Constructive normalization of an algebraic variety
Gabriel Stolzenberg.
Bull. Amer. Math. Soc. 74 (1968), 595-599
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0224602
Varieties of groups and Burnside’s problem
L. G. Kovács.
Bull. Amer. Math. Soc. 74 (1968), 599-601
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222143
A basis for the laws of $PSL( 2,5 )$
John Cossey and Sheila Oates Macdonald.
Bull. Amer. Math. Soc. 74 (1968), 602-606
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0222162
Continuity of the varisolvent Chebyshev operator
Charles B. Dunham.
Bull. Amer. Math. Soc. 74 (1968), 606-608
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0223806
Summability viewed as integration
George Brauer.
Bull. Amer. Math. Soc. 74 (1968), 609-614
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0223787
The union of flat $(n-1)$-balls is flat in $R^{n}$
Robion C. Kirby.
Bull. Amer. Math. Soc. 74 (1968), 614-617
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0225328
On the representation theorem of scattering
P. Masani.
Bull. Amer. Math. Soc. 74 (1968), 618-624
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0223933
Geršgorin theorems by Householder’s proof
J. L. Brenner.
Bull. Amer. Math. Soc. 74 (1968), 625-627
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0223074
Errata, Volumes 73 and 74
Bull. Amer. Math. Soc. 74 (1968), 628
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society